zbMATH — the first resource for mathematics

Gröbner-Shirshov bases for commutative dialgebras. (English) Zbl 07098068
Summary: We establish Gröbner-Shirshov bases theory for commutative dialgebras. We show that for any ideal \(I\) of \(Di[X]\), \(I\) has a unique reduced Gröbner-Shirshov basis, where \(Di[X]\) is the free commutative dialgebra generated by a set \(X\), in particular, \(I\) has a finite Gröbner-Shirshov basis if \(X\) is finite. As applications, we give normal forms of elements of an arbitrary commutative disemigroup, prove that the word problem for finitely presented commutative dialgebras (disemigroups) is solvable, and show that if \(X\) is finite, then the problem whether two ideals of \(Di[X]\) are identical is solvable. We construct a Gröbner-Shirshov basis in associative dialgebra \(Di\langle X\rangle\) by lifting a Gröbner-Shirshov basis in \(Di[X]\).
17A99 General nonassociative rings
16S15 Finite generation, finite presentability, normal forms (diamond lemma, term-rewriting)
13P10 Gröbner bases; other bases for ideals and modules (e.g., Janet and border bases)
08A50 Word problems (aspects of algebraic structures)
Full Text: DOI
[1] Adams, W. W.; Loustaunau, P., An Introduction to Gröbner Bases. Graduate Studies in Mathematics, 3, (1994), American Mathematical Society
[2] Bergman, G. M., The diamond lemma for ring theory, Adv. Math, 29, 2, 178-218, (1978) · Zbl 0326.16019
[3] Bokut, L. A., Imbeddings into simple associative algebras, Algebra i, 15, 2, 73-142, (1976)
[4] Bokut, L. A.; Chen, Y., Proceedings of the Second International Congress in Algebra and Combinatorics, Gröbner-Shirshov bases: some new results, 35-56, (2008), World Scientific
[5] Bokut, L. A.; Chen, Y., Gröbner-Shirshov Bases and Shirshov Algorithm, Educational Tutorial Lecture Notes, (2014), Novosibirsk: Novosibirsk State University, Novosibirsk
[6] Bokut, L. A.; Chen, Y.; Liu, C., Gröbner-Shirshov bases for dialgebras, Int. J. Algebra Comput, 20, 3, 391-415, (2010) · Zbl 1245.17001
[7] Bokut, L. A.; Fong, Y.; Ke, V.-F.; Kolesnikov, P. S., Gröbner and gröbner-Shirshov bases in algebra, and conformal algebras, Fund. Prikl. Mat, 6, 3, 669-706, (2000) · Zbl 0990.17007
[8] 2000
[9] Bokut, L. A.; Kolesnikov, P. S., Gröbner-Shirshov bases, conformal algebras, and pseudo-algebras, Sovrem. Mat. Prilozh, 131, 92-130, (2004)
[10] Bokut, L. A.; Kukin, G. P., Algorithmic and Combinatorial Algebra, Mathematics and its Applications, 255, (1994), Dordrecht: Kluwer Academic Publishers Group, Dordrecht · Zbl 0826.17002
[11] Bokut, L. A.; Shum, K. P., Gröbner and Gröbner-Shirshov bases in algebra: an elementary approach, Southeast Asian Bull. Math, 29, 2, 227-252, (2005) · Zbl 1133.16037
[12] 1965
[13] Buchberger, B., Ein algorithmisches kriterium für die lösbarkeit eines algebraischen gleichungssystems, Aeq. Math, 4, 3, 374-383, (1970) · Zbl 0212.06401
[14] Buchberger, B.; Collins, G.; Loos, R.; Albrecht, R., Computer Algebra, Symbolic and Algebraic Computation, Computing Supplementum, 4, (1982), New York: Springer, New York
[15] Buchberger, B.; Winkler, F., Gröbner Bases and Applications, London Mathematical Society Lecture Note Series, 251, (1998), Cambridge: Cambridge University Press, Cambridge
[16] Cox, D. A.; Little, J.; O’Shea, D., Ideals, Varieties, and Algorithms: An Introduction to Computational Algebraic Geometry and Commutative Algebra, Undergraduate Texts in Mathematics, (2015), Cham: Springer, Cham · Zbl 1335.13001
[17] Eisenbud, D., Commutative Algebra: With a View toward Algebraic Geometry, Graduate Texts in Mathematics, 150, (1995), New York: Springer, New York · Zbl 0819.13001
[18] Eisenbud, D.; Peeva, I.; Sturmfels, B., Non-commutative Gröbner bases for commutative algebras, Proc. Am. Math. Soc, 126, 3, 687-691, (1998) · Zbl 0898.16015
[19] Hironaka, H., Resolution of singulatities of an algebtaic variety over a field if charac-teristic zero, I, II, Math. Ann, 79, 2, 205-208, (1964)
[20] Kolesnikov, P. S., Varieties of dialgebras, and conformal algebras, Sib. Math. J, 49, 2, 257-339, (2008) · Zbl 1164.17002
[21] Loday, J.-L, Une version non commutative des algèbres de lie: les algèbres de leibniz, Enseign. Math, 39, 3-4, 269–293, (1993) · Zbl 0806.55009
[22] Loday, J.-L, Algèbres ayant deux opérations associatives (digèbres), C. R, Acad. Sci. Paris Sér. I Math, 321, 2, 141-146, (1995) · Zbl 0845.16036
[23] Loday, J.-L.; Frabetti, A.; Chapoton, F.; Goichot, F., Dialgebras and Related Operads. Lecture Notes in Mathematics, 1763, (2001), Berlin: Springer, Berlin · Zbl 0970.00010
[24] Newman, M. H. A., On theories with a combinatorial definition of “equivalence, Ann. Math, 43, 2, 223-243, (1942) · Zbl 0060.12501
[25] Pozhidaev, A. P., 0-dialgebras with bar-unity and nonassociative Rota-Baxter algebras, Sib. Math. J, 50, 6, 1070-1369, (2009) · Zbl 1224.17003
[26] Shirshov, A. I., Some algorithmic problems for ε-algebras, Sibirsk. Mat. Ž, 3, 132-137, (1962) · Zbl 0143.25602
[27] Shirshov, A. I., Selected works of A. I. Shirshov, Contemporary Mathematicians, (2009), Basel: Birkhäuser, Basel · Zbl 1188.01028
[28] Zhang, G.; Chen, Y., A new composition-Diamond lemma for dialgebras, Algebra Colloq, 24, 2, 323-350, (2017) · Zbl 1385.16020
[29] Zhuchok, A. V., Free commutative dimonoids, Algebra Discrete Math, 9, 1, 109-119, (2010) · Zbl 1224.08002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.